# SDR CA030409011

- Difficulty date: March 25, 2003
- Submitted: May 6, 2003
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 5,911 hours
- Engine: Pwa JT15D4
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Piccolo Tube
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) A RIGHT ENGINE INLET FOUND CRACKED WHERE INLET INTO PICOLO TUBE FOR LIP HEAT IS MOUNTED. CRACK RADIATES UPWARD ABOUT 4 INCHES. NEW INLET INSTALLED. TEST
